+ Reply to Thread
Page 2 of 10 FirstFirst 1 2 3 4 ... LastLast
Results 11 to 20 of 91
  1. #11
    Senior Member
    Join Date
    Jan 2012
    Posts
    798

    Default

    The worst mistake of my life was not getting on and staying fin as early as possible. People talk about fin ruining their lives, not taking finasteride has destroyed my life.

  2. #12
    Senior Member
    Join Date
    Sep 2010
    Posts
    1,479

    Default

    Quote Originally Posted by KO1 View Post
    The worst mistake of my life was not getting on and staying fin as early as possible. People talk about fin ruining their lives, not taking finasteride has destroyed my life.
    Every guy here needed a hair mentor when he was younger to teach him about this shit. To tell him to get on meds at the FIRST sign of hair loss, if not sooner

  3. #13
    Senior Member
    Join Date
    May 2013
    Posts
    199

    Default

    I know I am in the same boat. Well I actually went through with it and bit the bullet in September 2011. The first few days were fine then I could feel my heart beat really weird. I do not know if it was in my head or really a side. I got off of it. I think it was in my head because my cousin said he had an irregular heartbeat on it. I was also discontinuing my anti depressant that week so that may have had something to do with it. I also had the same thing happen on rogaine around that time.. But I took rogaine back in 2004 and never had that side effect because I was not thinking about it. I also recently started back rogaine a couple of months ago and I have been doing fine because my mind has been occupied. I am getting my proscar in two weeks from my urologist and I am going to try it again, but recently I talked to my friend and he just had to discontinue his proscar use because of impotenence and gyno. So this makes me apprehensive, but everyone is different.

  4. #14
    Senior Member
    Join Date
    Jan 2012
    Posts
    798

    Default

    Quote Originally Posted by 25 going on 65 View Post
    Every guy here needed a hair mentor when he was younger to teach him about this shit. To tell him to get on meds at the FIRST sign of hair loss, if not sooner
    Seriously, I wish somebody had told me these things years ago. That's one of the reasons I'm so adamant about the issue and continue to advocate this drug.

  5. #15
    Senior Member Notcoolanymore's Avatar
    Join Date
    Jun 2013
    Location
    A place hot as hell
    Posts
    2,268

    Default

    Quote Originally Posted by 25 going on 65 View Post
    Every guy here needed a hair mentor when he was younger to teach him about this shit. To tell him to get on meds at the FIRST sign of hair loss, if not sooner
    This Exactly! If I would have had somebody to just tell me the options that are out there, I would be in much better shape than I am now.

  6. #16
    Senior Member
    Join Date
    May 2013
    Posts
    199

    Default

    Can someone be my hair mentor?

  7. #17
    Senior Member
    Join Date
    Oct 2012
    Posts
    1,489

    Default

    Quote Originally Posted by deuce View Post
    Can someone be my hair mentor?
    Not much to be mentored. Get on the big 3.

    Throughout the ordeal, many of us get frustrated and paranoid about things. Try not to let it affect your life (often easier said than done).

    It's not worth listening to individual anecdotal outcomes for the treatments. Read the literature, instill confidence within yourself of the drugs, and do your best to not think about it. Combing the internet you will find every outcome to every drug; someone has had every side effect you can imagine.

  8. #18
    Senior Member Notcoolanymore's Avatar
    Join Date
    Jun 2013
    Location
    A place hot as hell
    Posts
    2,268

    Default

    Like Bigthinker said, everybody who is suffering from MPB should get on the big 3. Also, give them time to work. Keep an eye on your body for sides.

  9. #19
    Senior Member
    Join Date
    Jun 2013
    Posts
    139

    Default

    if anyone is ever afraid of side effects. look at side effects of any common anti-depressant. i looked up side effects of a medicine i take called lexapro the other day just for kicks. i about SHIT my pants

  10. #20
    Senior Member
    Join Date
    Jan 2011
    Location
    UK
    Posts
    2,621

    Default

    Quote Originally Posted by hiilikeyourbeard View Post
    if anyone is ever afraid of side effects. look at side effects of any common anti-depressant. i looked up side effects of a medicine i take called lexapro the other day just for kicks. i about SHIT my pants
    Fair enough, but does your medication grow tits for you, or shrink your dick?

Similar Threads

  1. Is it true that only ugly men fear baldness
    By baldozer in forum Men's Hair Loss: Start Your Own Topic
    Replies: 62
    Last Post: 11-11-2014, 05:41 PM
  2. Fin users - How did you get past your fear?
    By Superstar in forum Men's Hair Loss: Start Your Own Topic
    Replies: 52
    Last Post: 06-20-2013, 02:23 PM
  3. Fear of the 'shed'
    By fancypants in forum Non Surgical Hair Replacement
    Replies: 1
    Last Post: 12-12-2012, 02:24 AM
  4. Dr Cole on HST-Gho needs not to fear getting scrutinized
    By didi in forum Techniques in Possible Donor Regeneration and Multiplication
    Replies: 31
    Last Post: 10-23-2012, 01:50 PM
  5. An, most likely, irrational fear.
    By Jewil in forum Men's Hair Loss: Start Your Own Topic
    Replies: 4
    Last Post: 11-10-2010, 10:38 AM

Tags for this Thread

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts

» IAHRS

hair transplant surgeons

» The Bald Truth

» Recent Threads